MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH CRVD REINF CUFF ET 7.0MM; TUBE, TRACHEAL (W/WO CONNECTOR)

TELEFLEX MEDICAL SDN. BHD. RUSCH CRVD REINF CUFF ET 7.0MM; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number IPN040970
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported that "the doctor found the cuff leaking during the operation and tried 2 times to use the same lot of product but found the same issue on products, the patient status is unknown".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).It was reported that the sample is not available for return; therefore, ten samples were selected from current production at the manufacturing facility for evaluation.A visual exam was conducted and no defects were observed.The cuff pressure was then tested on the samples and the cuffs on all ten samples could be inflated without any issues and they maintained pressure at 25mbar with no abnormalities.The production samples were then immersed in water for leak testing.No bubbles were observed flowing out from the samples during the underwater test indicating there were no leaks.There is 100% leak testing performed in manufacturing in which any leakage would be identified prior to release from the manufacturing facility.Simulation using production (representative) samples showed no decrease in cuff pressure and no leakage at the side arm joint was observed.A device history record review was performed and no relevant findings were identified.Without the actual device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
RUSCH CRVD REINF CUFF ET 7.0MM
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
MDR Report Key12053433
Report Number8040412-2021-00168
Device Sequence Number14555760
Product Code BTR
UDI-Device Identifier14026704340979
UDI-Public14026704340979
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2024
Device Model NumberIPN040970
Device Catalogue Number103902-000070
Device Lot Number19KT38
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/31/2021
Supplement Date Received by Manufacturer07/19/2021
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1